# SDR FDEA201411053514

- Difficulty date: November 5, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 70,479 hours, 13,392 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE PANEL 519CB FWD CORNER CUT OUT FOUND CRACKED XOS 610.  REPAIRED IAW SRM 57-40-02 FIGURE 202 REPAIR 7.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
